The Michigan Mathematical Journal

The two-generator problem for ideals.

Eben Matlis

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 3 (1970), 257-265.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000474

Digital Object Identifier
doi:10.1307/mmj/1029000474

Mathematical Reviews number (MathSciNet)
MR0265337

Zentralblatt MATH identifier
0213.32001

Subjects
Primary: 13.20

Citation

Matlis, Eben. The two-generator problem for ideals. Michigan Math. J. 17 (1970), no. 3, 257--265. doi:10.1307/mmj/1029000474. https://projecteuclid.org/euclid.mmj/1029000474


Export citation